# SDR RYNA200800044

- Difficulty date: November 28, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 64,065 hours, 29,865 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND LEVEL OFF AT F/L 370 RIGHT ENGINE VIBRATION REACHED 3.9 UNITS.  THE AIRCRAFT DIVERTED TO ATLANTA FOR MAINTENANCE TO DELTA AIRLINES MAINTENANCE CENTER.  ACCOMPLISHED BORESCOPE INSPECTION, FAN BLADE LUBRICATION, RIGGED VSV & VBV SYSTEM AND BALANCED THE FAN BLADES.  PERFORMED ENGINE RUN AND ALL SYSTEMS & PARAMETERS CHECKED NORMAL.
